I was diagnosed with major depression and after trying different meds, my doc and I decided to try Prozac. I have been on it for the last 4 weeks. First week I felt like I was on speed, then my energy level started to get down and my anxiety got worse than before. After a research about SSRI induced fatigue , I've found out that fluxatine may cause magnesium deficiency. As I know, magnesium is a very important mineral for myriad of chemical processes in body, including neurological ones and deficiency of this mineral cause fatigue and anxiety. Is it possible that fatigue I'm feeling is due to magnesium deficiency caused by fluxatine? If yes, could it simply be solved by taking magnesium supplements?
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Sep 2013 • 2 answers
I was taking 40mg of Prozac, Dr increased it to 60 mg, I've noticed I have no energy, muscle soreNe?
Updated 2 Mar 2016 • 3 answers
Updated 26 Jan 2017 • 1 answer
Updated 17 Jun 2017 • 2 answers
Updated 30 Jul 2018 • 2 answers